# SDR UALA2010041201202

- Difficulty date: April 10, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 58,199 hours, 21,509 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Burned Out
- Location: Door 1l Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SLIDE LIGHT BURNED OUT.  REPLACED LIGHT ASSY.  OPS OK.
